MathSciNet Relay Station
MathSciNet bibliographic data
MR1413235 (97j:62060) 62G05 (28A80 28D05 58F11)
Serinko, Regis J. Ergodic theorems arising in correlation dimension estimation. J. Statist. Phys. 85 (1996), no. 1-2, 25–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement